# SDR 08FDEA01498

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2557562100400
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PANEL 161 BW IS PUNCTURED IN 2 PLACES.  REPAIRED BY REMOVING THE DAMAGE.  APPLYING A WET LAY UP, CURING THE WET LAY UP AND PAINTING THE REPAIRED SURFACE.
